# SDR RAIA970811

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Trans
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Part time: 1,507 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 7494 - STL - RIGHT FUEL PRESSURE DROPPED TO ZERO, FUEL LOW PRESSURE CAPTION DID NOT ILLUMINATE.  MAINTENANCE REPLACED RIGHT FUEL PRESSURE TRANSDUCER.  (M)
